# SDR COMA0260545

- Difficulty date: September 27, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 15,534 hours, 14,524 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Connector
- Part number: D3899926KA35SN
- Condition: Defective
- Location: L/H Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 6039 ANTI SKID CAUTION DURING T/O.REPLACED THE L/H OTB WHEEL SPEED TRANSDUCER CONNECTOR.
